# SDR UALA2013062604437

- Difficulty date: June 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,493 hours, 11,329 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DEVELOPED A CRACK ACROSS INTERIM REPAIR.  REPLACED L/E PANEL.
